# SDR NACA2019070700035

- Difficulty date: July 7, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 99,282 hours, 16,169 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISCREPANCY:  LE SLAT ASYMMETRY WHEN FLAPS 5 SELECTED TO 1.  PERFORMED QRH ITEMS, EMERGENCY LANDING AT MDSD.  CORRECTIVE ACTION: UPON RETURN TO MDSD, LE SLAT ASYM EICAS MESSAGE WENT OUT. FLAPS OPERATED NORMAL. PERFORMED BITE ON PSEU PER FIM 32-09 FAULT TREE 803.  ONE STORED FAULT FOR LE SLAT #5 INBD. CLEANED AND INSPECTED PROX SWITCH & TARGET.  NO DEFECTS.  CONTINUED FIM 27-81 FAULT TREE 80 & ASSOCIATED SECTIONS, NO DEFECTS NOTED.  OPERATED FLAPS & SLATS MULTIPLE TIMES, NO EICAS MESSAGES. AIRCRAFT OK FOR SERVICE.
